Title: A note on optimal pebbling of hypercubes
Authors: Fu, Hung-Lin
Huang, Kuo-Ching
Shiue, Chin-Lin
應用數學系
Department of Applied Mathematics
Keywords: Optimal pebbling;Hypercubes
Issue Date: 1-May-2013
Abstract: A pebbling move consists of removing two pebbles from one vertex and then placing one pebble at an adjacent vertex. If a distribution delta of pebbles lets us move at least one pebble to each vertex by applying pebbling moves repeatedly(if necessary), then delta is called a pebbling of G. The optimal pebbling number f'(G) of G is the minimum number of pebbles used in a pebbling of G. In this paper, we improve the known upper bound for the optimal pebbling number of the hypercubes Q (n) . Mainly, we prove for large n, by a probabilistic argument.
URI: http://dx.doi.org/10.1007/s10878-012-9492-9
http://hdl.handle.net/11536/21649
ISSN: 1382-6905
DOI: 10.1007/s10878-012-9492-9
Journal: JOURNAL OF COMBINATORIAL OPTIMIZATION
Volume: 25
Issue: 4
Begin Page: 597
End Page: 601
Appears in Collections:Articles


Files in This Item:

  1. 000317973700009.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.